# SDR AMTA200600081

- Difficulty date: January 25, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 516574
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT P4A DOOR EXTERIOR EGRESS LIGHT INOPERATIVE.  FOUND THE EMERGENCY POWER PACK CIRCUIT BREAKER TO BE TRIPPED.  REMOVED AND REPLACED THE POWER PACK SYSTEM AND LIGHTS OPS CHECK NORMAL IAW AMM 33-51-03.  (M)
